MathSciNet Relay Station
MathSciNet bibliographic data
MR1966752 (2004a:14050) 14M15 (20G05)
Landsberg, Joseph M.; Manivel, Laurent On the projective geometry of rational homogeneous varieties. Comment. Math. Helv. 78 (2003), no. 1, 65–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement